# SDR R61A201602040135

- Difficulty date: February 4, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT LT WING SPOILER 1 WING TO ACTUATOR MOUNTING HARDWARE IS CORRODED. MAINTENANCE R & R LT WING, SPOILER 1 WING TO ACTUATOR MOUNTING HARDWARE IAW AMM 27-62-01, PN NAS6212-31D BOLT.
